cough-cold-icon
Dolo 650 affecting urine color
I am having throat infection and fever since yesterday. Fever went high last night and I took Dolo 650 before sleeping. Since then I am experiencing that the urine Color has changed to red. Is this normal?
209 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It's abnormal. Kindly do a Urine routine test and consult physician as soon as possible. You might be dealing with UTI or glomerulonephritis.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.